# SDR AWXA0001229

- Difficulty date: January 4, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 36,336 hours, 16,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT CIRCUIT BREAKER POPPED IN FLIGHT. PHX MAINTENANCE PER FOR RESET OF CIRCUIT BREAKER; EMERGENCY LIGHTS OPERATIONALLY CHECKED GOOD; CIRCUIT BREAKER REMAINED ENGAGED AND NO FURTHER FAULTS NOTED.
